# SDR SWAA2023042725491

- Difficulty date: April 10, 2023
- Submitted: April 27, 2023
- Operation: Air carrier
- Aircraft: N412WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29818
- Aircraft time: 71,376 hours, 42,351 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EMERGENCY EXIT LIGHT AT LEFT OVERWING EXIT IS INOP<[01] RELAMPED IAW AMM 33-51-01-960-801;[02] RELAMPED AND GOOD OP-CHECK IAW AMM 33-51-01-960-801 AND AMM 33-51-00-710-801.;[03] CERTIFIED ACTION 1 AND 2.;[04] FINAL INSPECTION. JOB COMPLETE.
